# SDR DALA14028805641

- Difficulty date: April 27, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBD SURFACE, IN THE WING WALK AREA NUMEROUS AREAS OF CORROSION. WS 70.5-W.S 150 FROM SKIN SPLICE TO REAR SPAR. REMOVED CORROSION,  PERFORMED DVI HFEC OF REWORKED AREA & FASTENERS HOLES, PENETRANT INSP.  NO DEFECTS NOTED. FLAP, TOP COATED WORKED AREA IAW ERA 523967-14, REV O, INSTALLED REPAIR DEVAL IAW PS 900-5-1, NR 04.
